Hi Bibi So sorry you are experiencing this - it’s hard isn’t it ! I have been on letrozole since 2nd January 2019 - I have just come off the phone from speaking to my breast care nurse as I am experiencing similar symptoms to you - although not doing nearly so much exercise as you ! I have had three operations this year. - the last being mastectomy with immediate reconstruction just over three months ago followed by radiotherapy ! My BCN said that usually the side effects from letrozole would be in the first two to three months so doesn’t think the aching etc would be to do with that ! She said maybe stop taking it for three months to see if symptoms go away but that scares me senseless ! I would rather put up with the symptoms and know that the oestrogen is being stopped ! I don’t want the cancer returning and will do anything to prevent it ! Has anyone given you any advice ? I am still getting very emotional but think it’s hard as regular appointments have stopped and I am still recovering from the radiotherapy that stopped just over two weeks ago ! Sorry I am waffling - hope you are ok xx
... View more
I had surgery last August, same as yours and certainly wouldn't have wanted to carry a back pack so soon. It also depends where your scars are, but having trekked in Nepal 3 times I wouldn't have done it for about 6 months post lumpectomy. I do carry backpacks alot now, but not as heavy as before. Good luck with your op this week. There is light at the end of the tunnel. On Sunday I'm cycling 100 miles in the Ride London! So many people have been very generous sponsoring me and I now have £800 for Breast Cancer Care and the same amount for the hospital I had all my treatment. For several months I thought I wouldn't be able to do things like this again.
... View more